# SDR SWIA201541317

- Difficulty date: May 24, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 33,969 hours, 28,236 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 AFT PRESSURE BULKHEAD FWD SIDE,  DEFECTS NOTED AT RBL 27.50, RBL 18.00, RBL 9.50, LBL 18.00, LBL 27.50, LBL 36.20 BETWEEN WL 120.43 AND WL 73.50.    REPAIRED THE PRESSURE BULKHEAD IAW REO.
